
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Bifurcation analysis, stationary optical solitons and exact solutions for generalized nonlinear Schrödinger equation with nonlinear chromatic dispersion and quintuple power-law of refractive index in optical fibers
Tianyong Han, Zhao Li, Chenyu Li
Physica A Statistical Mechanics and its Applications (2023) Vol. 615, pp. 128599-128599
Closed Access | Times Cited: 45
Tianyong Han, Zhao Li, Chenyu Li
Physica A Statistical Mechanics and its Applications (2023) Vol. 615, pp. 128599-128599
Closed Access | Times Cited: 45
Showing 1-25 of 45 citing articles:
A variety of new rogue wave patterns for three coupled nonlinear Maccari’s models in complex form
Nauman Raza, Beenish Rani, Younès Chahlaoui, et al.
Nonlinear Dynamics (2023) Vol. 111, Iss. 19, pp. 18419-18437
Closed Access | Times Cited: 73
Nauman Raza, Beenish Rani, Younès Chahlaoui, et al.
Nonlinear Dynamics (2023) Vol. 111, Iss. 19, pp. 18419-18437
Closed Access | Times Cited: 73
Bifurcations, chaotic behavior, sensitivity analysis, and various soliton solutions for the extended nonlinear Schrödinger equation
Mati ur Rahman, Mei Sun, Salah Boulaaras, et al.
Boundary Value Problems (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 34
Mati ur Rahman, Mei Sun, Salah Boulaaras, et al.
Boundary Value Problems (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 34
Bifurcation, chaotic pattern and traveling wave solutions for the fractional Bogoyavlenskii equation with multiplicative noise
Tianyong Han, Yueyong Jiang
Physica Scripta (2024) Vol. 99, Iss. 3, pp. 035207-035207
Closed Access | Times Cited: 31
Tianyong Han, Yueyong Jiang
Physica Scripta (2024) Vol. 99, Iss. 3, pp. 035207-035207
Closed Access | Times Cited: 31
Chaotic behavior and optical soliton for the concatenated model arising in optical communication
Tianyong Han, Yueyong Jiang, Jingjing Lyu
Results in Physics (2024) Vol. 58, pp. 107467-107467
Open Access | Times Cited: 26
Tianyong Han, Yueyong Jiang, Jingjing Lyu
Results in Physics (2024) Vol. 58, pp. 107467-107467
Open Access | Times Cited: 26
On the dynamics of soliton solutions for the nonlinear fractional dynamical system: Application in ultrasound imaging
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 57, pp. 107349-107349
Open Access | Times Cited: 16
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 57, pp. 107349-107349
Open Access | Times Cited: 16
Chaotic Pattern and Solitary Solutions for the (21)-Dimensional Beta-Fractional Double-Chain DNA System
Tianyong Han, Kun Zhang, Yueyong Jiang, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 7, pp. 415-415
Open Access | Times Cited: 16
Tianyong Han, Kun Zhang, Yueyong Jiang, et al.
Fractal and Fractional (2024) Vol. 8, Iss. 7, pp. 415-415
Open Access | Times Cited: 16
Chaotic Structure, Sensitivity Analysis and Dynamics of Solitons to the Nonlinear Fractional Longitudinal Wave Equation
Usman Younas, Ejaz Hussain, Jan Muhammad, et al.
International Journal of Theoretical Physics (2025) Vol. 64, Iss. 2
Closed Access | Times Cited: 1
Usman Younas, Ejaz Hussain, Jan Muhammad, et al.
International Journal of Theoretical Physics (2025) Vol. 64, Iss. 2
Closed Access | Times Cited: 1
Lie symmetries, bifurcation analysis, and Jacobi elliptic function solutions to the nonlinear Kodama equation
K. Hosseini, Farzaneh Alizadeh, Evren Hınçal, et al.
Results in Physics (2023) Vol. 54, pp. 107129-107129
Open Access | Times Cited: 27
K. Hosseini, Farzaneh Alizadeh, Evren Hınçal, et al.
Results in Physics (2023) Vol. 54, pp. 107129-107129
Open Access | Times Cited: 27
Dynamic study of qualitative analysis, traveling waves, solitons, bifurcation, quasiperiodic, and chaotic behavior of integrable kuralay equations
Sachin Kumar, Nikita Mann
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 10
Sachin Kumar, Nikita Mann
Optical and Quantum Electronics (2024) Vol. 56, Iss. 5
Closed Access | Times Cited: 10
Dynamics of M-truncated optical solitons and other solutions to the fractional Kudryashov’s equation
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 58, pp. 107503-107503
Open Access | Times Cited: 8
Usman Younas, Fengping Yao, Naila Nasreen, et al.
Results in Physics (2024) Vol. 58, pp. 107503-107503
Open Access | Times Cited: 8
On the dynamics of the (2+1)-dimensional chiral nonlinear Schrödinger model in physics
Kalim U. Tariq, Abdul‐Majid Wazwaz, Syed Muhammad Raza Kazmi
Optik (2023) Vol. 285, pp. 170943-170943
Closed Access | Times Cited: 16
Kalim U. Tariq, Abdul‐Majid Wazwaz, Syed Muhammad Raza Kazmi
Optik (2023) Vol. 285, pp. 170943-170943
Closed Access | Times Cited: 16
Diversity of solitonic wave structures to the M‐truncated dynamical system in ultrasound imaging
Fengping Yao, Usman Younas
Mathematical Methods in the Applied Sciences (2024)
Closed Access | Times Cited: 7
Fengping Yao, Usman Younas
Mathematical Methods in the Applied Sciences (2024)
Closed Access | Times Cited: 7
Multicomponent nonlinear fractional Schrödinger equation: On the study of optical wave propagation in the fiber optics
Jan Muhammad, Usman Younas, Naila Nasreen, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100805-100805
Open Access | Times Cited: 7
Jan Muhammad, Usman Younas, Naila Nasreen, et al.
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100805-100805
Open Access | Times Cited: 7
On the analysis of optical pulses to the fractional extended nonlinear system with mechanism of third-order dispersion arising in fiber optics
Jan Muhammad, Qasim Ali, Usman Younas
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 6
Jan Muhammad, Qasim Ali, Usman Younas
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 6
Dynamics of fractional solitonic profiles to multicomponent Gross–Pitaevskii system
Usman Younas, Fengping Yao
Physica Scripta (2024) Vol. 99, Iss. 8, pp. 085210-085210
Closed Access | Times Cited: 5
Usman Younas, Fengping Yao
Physica Scripta (2024) Vol. 99, Iss. 8, pp. 085210-085210
Closed Access | Times Cited: 5
Optical fractional solitonic structures to decoupled nonlinear Schrödinger equation arising in dual-core optical fibers
Usman Younas, Jan Muhammad, Hajar F. Ismael, et al.
Modern Physics Letters B (2024)
Closed Access | Times Cited: 4
Usman Younas, Jan Muhammad, Hajar F. Ismael, et al.
Modern Physics Letters B (2024)
Closed Access | Times Cited: 4
Generalized flat-top soliton solutions to the nonlinear Schrödinger equation with multi power-law nonlinearities and higher-order dispersion terms
M. O. D. Alotaibi, L. Al Sakkaf, U. Al Khawaja
Physics Letters A (2025) Vol. 534, pp. 130225-130225
Closed Access
M. O. D. Alotaibi, L. Al Sakkaf, U. Al Khawaja
Physics Letters A (2025) Vol. 534, pp. 130225-130225
Closed Access
Dynamics and soliton solutions of the perturbed Schrödinger-Hirota equation with cubic-quintic-septic nonlinearity in dispersive media
Tianyong Han, Ying Liang, Wen-Jie Fan
AIMS Mathematics (2025) Vol. 10, Iss. 1, pp. 754-776
Open Access
Tianyong Han, Ying Liang, Wen-Jie Fan
AIMS Mathematics (2025) Vol. 10, Iss. 1, pp. 754-776
Open Access
Investigating the truncated fractional telegraph equation in engineering: Solitary wave solutions, chaotic and sensitivity analysis
Usman Younas, Jan Muhammad, Muhammad Amin S. Murad, et al.
Results in Engineering (2025), pp. 104489-104489
Open Access
Usman Younas, Jan Muhammad, Muhammad Amin S. Murad, et al.
Results in Engineering (2025), pp. 104489-104489
Open Access
Analyzing the neural wave structures in the field of neuroscience
Usman Younas, Jan Muhammad, Dalal Khalid Almutairi, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access
Usman Younas, Jan Muhammad, Dalal Khalid Almutairi, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access
Exploration of soliton solutions and chaos analysis in thin-film ferroelectric materials
Peng Guo, G. W. Wang, Jianming Qi
Chaos An Interdisciplinary Journal of Nonlinear Science (2025) Vol. 35, Iss. 3
Closed Access
Peng Guo, G. W. Wang, Jianming Qi
Chaos An Interdisciplinary Journal of Nonlinear Science (2025) Vol. 35, Iss. 3
Closed Access
Chaotic behavior and solitary wave solutions of stochastic-fractional Drinfel’d–Sokolov–Wilson equations with Brownian motion
Tianyong Han, Zibo Zhao, Kun Zhang, et al.
Results in Physics (2023) Vol. 51, pp. 106657-106657
Open Access | Times Cited: 12
Tianyong Han, Zibo Zhao, Kun Zhang, et al.
Results in Physics (2023) Vol. 51, pp. 106657-106657
Open Access | Times Cited: 12
Traveling-wave and numerical investigations to nonlinear equations via modern computational techniques
Taghread Ghannam Alharbi, Abdulghani Alharbi
AIMS Mathematics (2024) Vol. 9, Iss. 5, pp. 12188-12210
Open Access | Times Cited: 3
Taghread Ghannam Alharbi, Abdulghani Alharbi
AIMS Mathematics (2024) Vol. 9, Iss. 5, pp. 12188-12210
Open Access | Times Cited: 3
On the comparative analysis for the fractional solitary wave profiles to the recently developed nonlinear system
Usman Younas, Jan Muhammad, Naila Nasreen, et al.
Ain Shams Engineering Journal (2024) Vol. 15, Iss. 10, pp. 102971-102971
Open Access | Times Cited: 3
Usman Younas, Jan Muhammad, Naila Nasreen, et al.
Ain Shams Engineering Journal (2024) Vol. 15, Iss. 10, pp. 102971-102971
Open Access | Times Cited: 3
Propagation of Optical Solitons to the Fractional Resonant Davey-Stewartson Equations
Usman Younas, Jan Muhammad, Hadi Rezazadeh, et al.
International Journal of Theoretical Physics (2024) Vol. 63, Iss. 9
Closed Access | Times Cited: 3
Usman Younas, Jan Muhammad, Hadi Rezazadeh, et al.
International Journal of Theoretical Physics (2024) Vol. 63, Iss. 9
Closed Access | Times Cited: 3